| Model Number |
C0Q19 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Procedure performed: unknown.Event description: the rep was not present for the case.During the procedure the plastic flange/latch tab dislodged into the patient's abdomen.It appears that when inserting the butterfly needle, the latch tab dislodged.A grasper was then used through the trocar and that pushed the flange into the patient's abdomen.There was no patient injury and the patient is okay.Intervention: the latch tab was removed from the patient.Patient status: patient is okay.
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.
Event or Problem Description